# SDR MASA20210316093

- Difficulty date: February 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM [ UPPER/AFT FLANGE] IN STA. FS= 280 AND 11LBL TO 14LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX)|LF FLOOR BEAM WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01
